MAUDE Adverse Event Report: COVIDIEN 760 VENTIALTOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTIALTOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 760
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service engineer evaluated the ventilator and replaced eprom's (erasable programmable read-only memory) and air intake manifold assembly.After servicing, the ventilator passed all testing per manufacturer's specification and was returned to the customer.The eprom's and air intake manifold assembly was visually inspected with no anomalies observed.The components were connected to a test ventilator.The ventilator failed the power on self test.The fault was isolated to a component on the eprom.There was no malfunction or product deficiency identified on the returned air intake manifold assembly.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the 760 ventilator had failed post (power on self test) and additionally est (extended self test) failure occurred because of faulty air intake assembly.The ventilator was not in use on a patient at the time of the reported event. .

Brand Name
760 VENTIALTOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway,gw
MDR Report Key8192056
Report Number8020893-2018-00579
Device Sequence Number11423230
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number760
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1